# SDR FDEA2019082862020

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 82,462 hours, 19,157 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Access Panel
- Part number: AGA7808
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CORROSION ON DRAIN ACCESS PANEL DOUBLER
